Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 3, Pages 227-238

Quasi-retractive representation of solution sets to stochastic inclusions

Michal Kisielewicz

Technical University, Institute of Mathematics, Podgórna 50, , Zielona Góra 65-246, Poland

Received 1 February 1996; Revised 1 March 1997

Copyright © 1997 Michal Kisielewicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Continuous dependence and retraction properties of solution sets to stochastic inclusions xtxsstFτ(xτ)dτ+stGτ(xτ)dωτ+stnHτ,r(xτ)v˜(dτ,dr) are considered.